Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Sir Athelstane Baines

R. H. R. and S. de J.
Journal of the Royal Statistical Society
Vol. 89, No. 1 (Jan., 1926), pp. 182-184
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2341501
Page Count: 3
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Sir Athelstane Baines
Preview not available

Page Thumbnails

  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184